# SDR SWAA2025100611111

- Difficulty date: September 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT BRACKET LOCATED BTW ORSS 395 AND BTW ORSS 411 TRAILING EDGE AREA AT RT WING.   REPLACED SUPPORT BRACKET LOCATED BETWEEN ORSS 395 TO ORSS 411 ON TRAILING EDGE AREA AT RT WING IAW B737-800 SRM 51-40-02-0G-0 AND DRAWING NUMBER: 115A3500 SHEET: 31; REV: A.
